Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
dublin79

Initial Breakout on Accutane

Hi

I was wondering when those who took accutane and got an initial breakout was it in the usual places where you've always had acne ?

I'm hoping this is my initial breakout and not just a warm up act, i've spots where i usually get them (around nose, mouth, jaw) and their the same painfull ones that i normally get.

I'm even finding it hard to take my accutuane as i've to take it with or after food but its very hard/painfull to eat because of where my spots are, my face feels like its being dipped in a frying pan :mad:

I've just completed my 4th day at 25mg a day, dou you's think that this is my reaction to accutane or would it be to soon ?

Thanks

Share this post


Link to post
Share on other sites

Hi

I was wondering when those who took accutane and got an initial breakout was it in the usual places where you've always had acne ?

I'm hoping this is my initial breakout and not just a warm up act, i've spots where i usually get them (around nose, mouth, jaw) and their the same painfull ones that i normally get.

I'm even finding it hard to take my accutuane as i've to take it with or after food but its very hard/painfull to eat because of where my spots are, my face feels like its being dipped in a frying pan :mad:

I've just completed my 4th day at 25mg a day, dou you's think that this is my reaction to accutane or would it be to soon ?

Thanks

I'm on day 12 40mg a day of Accutane today, and I'm definitely getting a nasty initial breakout. I've got some on my jaw where I've rarely had acne before. I've also broken out on my back.. and I've NEVER never done that.

I started breaking out after about a week. I'd say you're too early for an IB, so it's probably just the normal stuff you'd have. Expect your initial breakout to be in places you haven't had acne before.

Oh.. and DON'T use ANYTHING on your face except for moisturizer. I made the mistake of using some BP on day 5 or 6, and it STUNG so BAD. I've been using BP for the past 3 years with no problem.. but man.. Accutane makes your skin sooo sensitive.

Share this post


Link to post
Share on other sites

I'm actually getting acne in places that i used to get it but havent done for sometime now, my face is also a bit redder than usual too. I only wash my face with water in the morning and apply oil free moisturiser then wash with an antibacterial cleanser at night but i dont apply moistursier then as my skin hasnt really dried up yet.

I suppose i'll have to wait a bit longer and see what happens, hopefully the painfully spots at least will go away :pray:

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×